Reactions 1680, p249 - 2 Dec 2017 Mycophenolic acid/prednisolone/ tacrolimus Cutaneous atypical papular CD8+ lymphoproliferative disorder: case report A 20-year-old woman developed cutaneous atypical papular CD8+ lymphoproliferative disorder at acral sites during post- transplant immunosuppressive therapy with mycophenolic acid, prednisolone and tacrolimus [routes and dosages not stated]. The woman presented with a symmetrical eruption on her hands, which she was experiencing from last 2 months. Four months prior to presentation, she underwent renal transplantation for chronic renal failure secondary to familial Mediterranean fever complicated by amyloidosis. Prior to transplantation, she received colchicine, and post- transplantation, she received mycophenolic acid, prednisolone and tacrolimus, additionally. A physical examination showed a number of asymptomatic, ill-defined, erythematous macules, and several slightly hyperkeratotic papules (2–4mm in size) on the palms, especially on the volar sites of the fingers, and a few papules on the dorsa of the hands. A symmetrical mild scaling was also present on both heels. A biopsy taken from papular lesion showed focal exocytosis of small lymphocytes, some with slightly convoluted nuclei, a dense dermal infiltration of small and medium-sized lymphocytes with slight nuclear atypia, and an admixture of numerous histiocytes. A monoclonal alkaline phosphatase/anti-alkaline phosphatase staining technique showed CD8, reactive in approximately 50% of the lymphocytes, particularly the medium-sized cells and the intra-epidermal lymphocytes. On the basis of, histological and partially clinical features of atypical CD8+ LPD occurring in immunocompromised conditions, a cutaneous atypical papular CD8+ lymphoproliferative disorder of acral sites was suspected. Subsequently, The woman received two courses of topical corticosteroids as palliative treatment. On the following three months, the palmar erythematous macules partially healed, though some of the papules persisted and some new ones appeared. Thereafter, her systemic immunosuppressive therapy of tacrolimus was replaced with everolimus, and a new course of topical corticosteroid was introduced. Subsequently, her all lesions were disappeared within one month. At six months follow-up, she remained asymptomatic without any relapse. Author comment: "In addition, given the context of immunosuppression after renal transplantation, our case also falls into the spectrum of immunosuppression associated CD8+ lymphoproliferative conditions." Baykal C, et al. Cutaneous atypical papular CD8+ lymphoproliferative disorder at acral sites in a renal transplant patient. Clinical and Experimental Dermatology 42: 902-905, No. 8, Dec 2017. Available from: URL: http://doi.org/10.1111/ced.13220 - Turkey 803286136 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.
Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.
All the latest content is available, no embargo periods.
“Hi guys, I cannot tell you how much I love this resource. Incredible. I really believe you've hit the nail on the head with this site in regards to solving the research-purchase issue.”Daniel C.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud
“I must say, @deepdyve is a fabulous solution to the independent researcher's problem of #access to #information.”@deepthiw
“My last article couldn't be possible without the platform @deepdyve that makes journal papers cheaper.”@JoseServera